# SDR DALA2024060705857

- Difficulty date: June 3, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 98,916 hours, 20,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1705 DURING CABIN WALK THROUGH FOUND CEILING EMERGENCY LIGHT LENS MISSING AT 50B. CORRECTIVE ACTION: INSTALLED MISSING EMERG LIGHT LENS 50B CHKS OK (5273386)
